# SDR CA971219039

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Drive Shaft
- Condition: Disconnected
- Location: Fuel Pump
- Part time: 14,968 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE NR 3 ENGINE SHUT DOWN.  TAKEOFF REJECTED, AIRCRAFT RETURNED TO GATE.  CONFIRMED THAT THERE WAS NO FUEL SUPPLY.  FUEL CONTROL REMOVED, FUEL PUMP DRIVE SHAFT APPEARED TO BE DISCONNECTED FROM PUMP DRIVE GEARS.  PART TC:  14,146.
